# SDR AALA202201263213

- Difficulty date: January 21, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 56,070 hours, 34,948 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND STABILIZER #4  HINGE FITTING BEARING HAS EXCESSIVE WEAR.. REPLACED HINGE FITTING PER AMM 55-16-42.
